# SDR CALA2025092209089

- Difficulty date: September 16, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N63899
- Make and model: Boeing 737924ER
- Aircraft serial: 62816
- Aircraft time: 27,392 hours, 10,218 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 111A13229
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK LOWER FUS CTR WING REAR SPAR L/H WAPOR BARRIER UPPER ATTACHED ANGLE LBL 7 STA 663.75.   ACCOMPLISHED STA-663.75 LH VAPOR BARRIER ATTACH ANGLE SPLICE REPAIR FROM LBL-5 TO LBL-35 AS PER SRM 57-10-10-2R-5.
